Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 58, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 14, 2015, 5:19 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2015, 5:19 PM CDT (22:19 UTC)
- Expired
- Aug 14, 2015, 6:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 77 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 5:49 PM CDT | TSTM WND GST 47 | Sheboygan, WI | |
| Aug 14, 5:56 PM CDT | TSTM WND DMG | 7 Nnw Sheboygan, WI | FLAG POLE BLOWN OVER AT WHISTLING STRAITS GOLF COURSE. FLAG POLE FELL ON AN INDIVIDUAL...BREAKING INDIVIDUALS ARM. TIME ESTIMATED BY RADAR. |
| Aug 14, 5:56 PM CDT | TSTM WND DMG | 7 Nnw Sheboygan, WI | LEADERBOARD AT PGA GOLF CHAMPIONSHIP AT WHISTLING STRAITS WAS BLOWN OVER. TIME ESTIMATED BY RADAR. IMAGES RELAYED VIA TWITTER. |
| Aug 14, 5:56 PM CDT | TSTM WND DMG | Sheboygan, WI | NUMEROUS TREES DOWN ACROSS THE COUNTY. SOME POWERLINES DOWN. TIME ESTIMATED BY RADAR. RELAYED VIA FACEBOOK. |
| Aug 14, 5:56 PM CDT | TSTM WND GST 59 | 7 Nnw Sheboygan, WI | LOCATION AT WHISTLING STRAITS GOLF COURSE. RELAYED VIA TWITTER. |
| Aug 14, 5:59 PM CDT | TSTM WND GST 46 | Sheboygan, WI | SUSTAINED 34 MPH WIND SPEED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2294 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
155
WUUS53 KMKX 142219
SVRMKX
WIC039-117-142315-
/O.NEW.KMKX.SV.W.0058.150814T2219Z-150814T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT FRI AUG 14 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 615 PM CDT
* AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CHILTON...AND NEAR OSHKOSH...MOVING SOUTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SHEBOYGAN AND FOND DU LAC COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...
DUNDEE...WALDO...PEEBLES...TAYCHEEDAH...WAUCOUSTA AND WEST
ROSENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE WINNEBAGO GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4364 8797 4364 8832 4383 8888 4390 8874
4389 8841 4394 8840 4394 8817 4389 8816
4389 8774 4381 8773 4376 8770 4370 8770
TIME...MOT...LOC 2217Z 358DEG 40KT 4402 8818
HAIL...0.88IN
WIND...60MPH
$$
HENTZ4 follow-up statements
286
WWUS53 KMKX 142237
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
537 PM CDT FRI AUG 14 2015
WIC039-117-142315-
/O.CON.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-FOND DU LAC WI-
537 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SHEBOYGAN AND FOND DU LAC COUNTIES...
AT 535 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO ELKHART LAKE TO 6 MILES SOUTHEAST OF
OSHKOSH...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
PLYMOUTH AND ELKHART LAKE AROUND 540 PM CDT.
HOWARDS GROVE AROUND 545 PM CDT.
SHEBOYGAN...SHEBOYGAN FALLS AND KOHLER AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...DUNDEE...
WALDO...PEEBLES...TAYCHEEDAH...WAUCOUSTA AND WEST ROSENDALE.
THOSE ATTENDING THE PGA CHAMPIONSHIP IN HAVEN ARE IN THE PATH OF
THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER
CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE WINNEBAGO...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4364 8797 4364 8832 4383 8888 4390 8874
4389 8841 4394 8840 4394 8817 4389 8816
4389 8774 4381 8773 4376 8770 4370 8770
TIME...MOT...LOC 2235Z 328DEG 44KT 4395 8783 4384 8802 4394 8845
HAIL...1.00IN
WIND...60MPH
$$
MBK068
WWUS53 KMKX 142252
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT FRI AUG 14 2015
WIC039-117-142315-
/O.CON.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-FOND DU LAC WI-
552 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SHEBOYGAN AND FOND DU LAC COUNTIES...
AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR SHEBOYGAN FALLS TO NEAR
ROSENDALE...MOVING SOUTHEAST AT 55 MPH.
WIND GUSTS TO 55 MPH WERE REPORTED NEAR KIEL IN SOUTHERN MANITOWOC
COUNTY AROUND 540 PM.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
SHEBOYGAN...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE AND KOHLER
AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
JOHNSBURG...MOUNT CALVARY...GREENBUSH...GLENBEULAH...DUNDEE...
WALDO...PEEBLES...TAYCHEEDAH...WAUCOUSTA AND WEST ROSENDALE.
THOSE ATTENDING THE PGA CHAMPIONSHIP IN HAVEN ARE IN THE PATH OF
THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER
CONDITIONS. SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4364 8797 4364 8832 4383 8888 4390 8874
4389 8841 4394 8840 4394 8817 4389 8816
4389 8774 4381 8773 4376 8770 4370 8770
TIME...MOT...LOC 2251Z 335DEG 46KT 4387 8768 4377 8787 4385 8859
HAIL...1.00IN
WIND...60MPH
$$
MBK884
WWUS53 KMKX 142303
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT FRI AUG 14 2015
WIC039-142312-
/O.CAN.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
FOND DU LAC WI-
603 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR FOND DU LAC COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED. WIND GUSTS TO 40 TO 45 MPH ARE STILL
POSSIBLE WITH THE THUNDERSTORM.
LAT...LON 4364 8814 4372 8814 4379 8812 4382 8812
4384 8813 4388 8813 4389 8774 4381 8773
4376 8770 4370 8770 4364 8797
TIME...MOT...LOC 2302Z 358DEG 40KT 4387 8768 4377 8787 4385 8859
$$
WIC117-142315-
/O.CON.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-
603 PM CDT FRI AUG 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SHEBOYGAN COUNTY...
AT 602 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR SHEBOYGAN FALLS TO NEAR
ROSENDALE...AND ARE MOVING SOUTHEAST AT 45 MPH.
THE AUTOMATED OBSERVING EQUIPMENT AT THE SHEBOYGAN AIRPORT REPORTED
WIND GUSTS TO 48 MPH AT 558 PM CDT.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
PLYMOUTH AND SHEBOYGAN FALLS AROUND 605 PM CDT.
SHEBOYGAN AROUND 610 PM CDT.
KOHLER AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CASCADE...JOHNSONVILLE...WALDO...HAVEN...GREENBUSH AND GLENBEULAH.
THOSE ATTENDING THE PGA CHAMPIONSHIP ARE IN THE PATH OF THESE STORMS
AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK
SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4364 8814 4372 8814 4379 8812 4382 8812
4384 8813 4388 8813 4389 8774 4381 8773
4376 8770 4370 8770 4364 8797
TIME...MOT...LOC 2302Z 358DEG 40KT 4387 8768 4377 8787 4385 8859
HAIL...1.00IN
WIND...60MPH
$$
MBK309
WWUS53 KMKX 142313
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
613 PM CDT FRI AUG 14 2015
WIC117-142323-
/O.EXP.KMKX.SV.W.0058.000000T0000Z-150814T2315Z/
SHEBOYGAN WI-
613 PM CDT FRI AUG 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY WILL EXPIRE
AT 615 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS TO 45 MPH AND HEAVY RAIN ARE STILL
LIKELY WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MILWAUKEE/SULLIVAN.
LAT...LON 4364 8814 4372 8814 4379 8812 4382 8812
4384 8813 4388 8813 4389 8774 4381 8773
4376 8770 4370 8770 4364 8797
TIME...MOT...LOC 2312Z 358DEG 40KT 4387 8768 4377 8787 4385 8859
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:13 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 14, 2:13 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 213 PM CDT FRI AUG 14 2015 .SHORT TERM... .TONIGHT AND SATURDAY...FORECAST CONFIDENCE...MEDIUM STILL LOOKS LIKE THERE WILL BE A CHANCE FOR STORMS THIS AFTERNOON AS A WEAK WAVES MOVES THROUGH...THOUGH STRUGGLING TO GET MUCH IN THE WAY OF CUMULUS RIGHT NOW. HRRR HAS THE BEST HANDLE ON CONVECTION TO THE NORTH AND EAST OF THE FORECAST AREA THOUGH...AND STILL SHOWS CONVECTION DEVELOPING ACROSS THE FORECAST AREA MID TO LATE AFTERNOON. HAVE THUS MAINTAINED POPS FOR NOW. THOUGH A FEW STORMS COULD HANG ON INTO LATE EVENING...ANY STORMS THAT DO DEVELOP WILL LIKELY DIMINISH DURING THE EVENING AS DAYTIME HEATING IS LOST. SHOULD SEE MOSTLY CLEAR SKIES THEN LATER IN THE NIGHT. WITH LIGHT WINDS IN PLACE...MAY SEE SOME FOG DEVELOP...ESPECIALLY IN LOW LYING AREAS. UPPER RIDGING WILL CONTINUE TO BUILD INTO THE AREA SATURDAY. TEMPS ALOFT LOOK FAIRLY SIMILAR TO TODAY...SO WENT WITH SIMILAR HIGH TEMPS. ONLY BIG DIFFERENCE IS NEAR THE LAKE...WHERE WINDS WILL TURN ONSHORE BY AFTERNOON...KEEPING IT FROM GETTING AS HOT AS INLAND. MAY SEE A FEW STORMS FIRE WITHIN AREA OF LOW LEVEL CONVERGENCE IN THE AFTERNOON. MODELS ARE HIGHLIGHTING A CORRIDOR FROM THE SE TO NW FORECAST AS HAVING THE BEST CHANCE. OTHERWISE...NOT SEEING A TRIGGER FOR CONVECTIVE DEVELOPMENT UNDER THE RIDGE. .SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE...HIGH THE UPPER RIDGE EXTENDS FROM THE SOUTHWEST U.S. ACROSS SOUTHERN WISCONSIN. THE 700 MB WINDS INCREASE ACROSS THE UPPER GREAT LAKES AND SOUTHERN CANADA...BUT REMAIN WEAK OVER SOUTHERN WISCONSIN. THE 850 MB WINDS INCREASE A LITTLE MORE...BUT THE STRONGEST WINDS ARE TO THE NORTH. THE 850 MB TEMPERATURES REMAIN NEAR 20 CELSIUS AS THE 500 MB TEMPERATURES INCREASE. DESPITE STEEP LOW LEVEL LAPSE RATES...THE MID LEVEL LAPSE RATES ARE NEAR 6 CELSIUS/KM...WITH ONLY A SHALLOW LAYER OF MOISTURE NEAR 700 MB. THEREFORE SUNDAY SHOULD NOT HAVE ANY THUNDERSTORM DEVELOPMENT. 925 TEMPERATURES RISE TO AROUND 28 CELSIUS...SO ANOTHER HOT DAY IS EXPECTED. MOST PLACES SHOULD GET TO AT LEAST 90. APPEARS STEEP LAPSE RATES WILL MIX OUT DEW POINTS AGAIN DURING THE AFTERNOON THEREFORE HEAT INDEX VALUES SHOULD REMAIN BELOW ADVISORY CRITERIA. .SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH THE UPPER RIDGE SAGS SOUTH WITH AN UPPER LEVEL ZONAL FLOW ACROSS THE U.S. CANADIAN BORDER AREA DROPPING TOWARDS SOUTHERN WISCONSIN. AN 115 KNOT 250 MB UPPER JET WILL LIFT NORTH OF THE UPPER GREAT LAKES LATER MONDAY. THIS INCREASES THE UPPER DIVERGENCE ACROSS SOUTHERN WISCONSIN IN THE RIGHT ENTRANCE REGION OF THE JET. THE 850 MB THERMAL RIDGE MOVES ACROSS SOUTHERN WISCONSIN BUT COOLS A LITTLE AS IT DOES. 850 MB DEW POINTS INCREASE TO 10 TO 13 CELSIUS. THE 850 MB WINDS ARE RATHER WEAK AROUND 20 KNOTS. A WEAK COLD FRONT MOVES TOWARDS SOUTHERN WISCONSIN DURING THIS PERIOD BUT THE FRONTAL PASSAGE IS SLOWER AND DOES NOT MOVE ACROSS SOUTHERN WISCONSIN YET ON THE GFS. ZERO TO 1 KM CAPE IS WEAKER AT ONLY AROUND 500 TO 1000 JOULES/KG WITH MID LEVEL LAPSE RATES AROUND 5.7 CELSIUS/KM. THE GFS HAS SOME PRECIPITATION MONDAY...BUT IT IS FAIRLY LIGHT. .LONG TERM... .MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM THE UPPER LEVEL ZONAL FLOW BECOMES MORE WEST SOUTHWEST AS A SHORTWAVE MOVES ACROSS THE NORTHERN ROCKIES. THE GFS STALLS THE FRONT ACROSS SOUTHERN WISCONSIN AS HIGH PRESSURE MOVES ACROSS LAKE SUPERIOR AND SOUTHERN CANADA. THE 00Z ECMWF STALLS THE FRONT ACROSS NORTHERN OR CENTRAL ILLINOIS. AS A RESULT THE GFS BRINGS A MODERATE AMOUNT OF PRECIPITATION TUESDAY...WHILE THE 00Z ECMWF IS MAINLY DRY. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM THE GFS AND ECMWF MOVES THE TROUGH ACROSS THE UPPER AND MID MISSISSIPPI VALLEY LATER WEDNESDAY AND WEDNESDAY NIGHT. PRECIPITATION CONTINUES TUESDAY NIGHT AND WEDNESDAY AS THE GFS TAKES A STRONG LOW INTO NORTHERN WISCONSIN. PREFER THE WEAKER AND SLOWER LOW ON THE ECMWF WHICH BRINGS MOST OF THE PRECIPITATION WEDNESDAY. .THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM A ZONAL FLOW AGAIN DEVELOPS IN THE MID/UPPER LEVELS ACROSS THE NORTHERN U.S. WITH THE ECMWF SHOWING MORE OF A TROUGH NEAR THE NORTHWEST U.S. FRIDAY. BOTH THE GFS AND ECMWF ARE DRY THURSDAY...WITH THE 12Z GFS BRINGING A QUICKER SOUTH FLOW AND WARM AIR ADVECTION. BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE HIGH PLAINS FRIDAY WITH SOME PRECIPITATION MAINLY JUST NORTHWEST OF THE FORECAST AREA. && .AVIATION/00Z TAFS/... STILL THINK A FEW STORMS MAY DEVELOP THIS AFTERNOON AS A WEAK WAVE MOVES THROUGH. ANY STORMS THAT TO FORM WILL PROBABLY DIMINISH IN THE EVENING AS DAYTIME HEATING IS LOST. COULD SEE SOME FOG IN A FEW SPOTS TONIGHT...ESPECIALLY IN LOW LYING AREAS. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH SATURDAY. A COUPLE MODELS ARE FIRING OFF A FEW STORMS SATURDAY AFTERNOON WITHIN A ZONE OF LOW LEVEL CONVERGENCE. MODELS ARE HIGHLIGHTING A CORRIDOR FROM THE SE TO NW FORECAST AS HAVING THE BEST CHANCE. OTHERWISE...LOOKS MAINLY DRY AS STRONG UPPER RIDGING LEANS EASTWARD INTO THE AREA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/SATURDAY AND AVIATION/MARINE...DDV SATURDAY NIGHT THROUGH FRIDAY...HENTZ
Hazardous weather outlook, Aug 14, 3:20 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT FRI AUG 14 2015 WIZ046-047-051-052-056>060-062>072-152030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 PM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT HEAT INDEX VALUES WILL APPROACH 95 THROUGH LATE AFTERNOON. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH PASSAGE OF A WEAK TROUGH. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH STRONG WINDS AND HAIL MAINLY NORTH OF A SPRING GREEN TO BELOIT LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HEAT INDEX VALUES WILL BE AROUND 95 SATURDAY AFTERNOON AND EARLY EVENING...WITH SOME COOLING POSSIBLE ALONG THE LAKE MICHIGAN SHORE. HEAT INDEX VALUES WILL APPROACH 95 AGAIN SUNDAY AFTERNOON AND EARLY EVENING. CHANCES FOR THUNDERSTORMS RETURN LATE SUNDAY NIGHT THROUGH MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE REGION. LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE CHANCE FOR STORMS LINGERING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LMZ643>646-152030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...INTO THE EVENING...WITH PASSAGE OF A WEAK TROUGH. THE STORMS COULD PRODUCE STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY CHANCES FOR THUNDERSTORMS RETURN MONDAY AND MONDAY NIGHT WITH A COLD FRONT. LOW PRESSURE MOVING TOWARD WISCONSIN WEDNESDAY WILL BRING CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...WITH THE CHANCE FOR STORMS LINGERING THROUGH THURSDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 14, 5:00 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT FRI AUG 14 2015
WIZ051-052-142245-
SHEBOYGAN-FOND DU LAC-
500 PM CDT FRI AUG 14 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SHEBOYGAN AND
NORTHEASTERN FOND DU LAC COUNTIES...
AT 459 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
APPLETON...MOVING SOUTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
NORTH FOND DU LAC AROUND 535 PM CDT.
FOND DU LAC AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE JOHNSONVILLE...
JOHNSBURG...PIPE...LAMARTINE...MOUNT CALVARY...ST. CLOUD...
GREENBUSH...GLENBEULAH...MARYTOWN AND PEEBLES.
BOATERS ON LAKE WINNEBAGO SHOULD SEEK SAFE HARBOR.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4372 8866 4389 8859 4389 8841 4394 8840
4394 8817 4389 8816 4389 8774 4381 8773
4376 8770
TIME...MOT...LOC 2159Z 005DEG 38KT 4420 8831
HENTZSpecial weather statement, Aug 14, 5:04 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
504 PM CDT FRI AUG 14 2015
WIZ052-142245-
SHEBOYGAN-
504 PM CDT FRI AUG 14 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SHEBOYGAN
COUNTY...
AT 502 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 16 MILES
NORTHWEST OF MANITOWOC...MOVING SOUTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
ELKHART LAKE AROUND 540 PM CDT.
SHEBOYGAN...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE AND KOHLER
AROUND 545 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE JOHNSONVILLE...HAVEN
AND GLENBEULAH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4374 8771 4372 8771 4368 8804 4369 8804
4389 8807 4389 8774 4386 8773 4381 8773
4376 8770
TIME...MOT...LOC 2202Z 348DEG 30KT 4417 8796
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 5:00 PM CDT | Special Weather Statement | MKX | Fond du Lac | 45 min |
| Aug 14, 5:04 PM CDT | Special Weather Statement | MKX | Sheboygan | 41 min |
| Aug 14, 5:14 PM CDT | Special Marine Warning | MKX | 91 min | |
| Aug 14, 5:43 PM CDT | Special Weather Statement | MKX | Washington | 32 min |
| Aug 14, 5:52 PM CDT | Special Marine Warning | MKX | 83 min | |
| Aug 14, 6:01 PM CDT | Special Weather Statement | MKX | Ozaukee | 29 min |
| Aug 14, 6:10 PM CDT | Special Weather Statement | MKX | Fond du Lac | 35 min |
| Aug 14, 6:26 PM CDT | Special Weather Statement | MKX | Fond du Lac | 34 min |
| Aug 14, 6:47 PM CDT | Special Weather Statement | MKX | Washington | 28 min |
| Aug 14, 6:48 PM CDT | Special Weather Statement | MKX | Fond du Lac | 27 min |
| Aug 14, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 31 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.